# SDR ASAA2018020323398

- Difficulty date: February 3, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N283AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36358
- Aircraft time: 519 hours, 186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC COVER FOR EXIT LIGHT AT R2 DOOR IS DETACHED. GROUNDED - YES. INSTALLED NEW EMERGENCY EXIT LIGHT LENS AT R2 DOOR. OPS CHECKS GOOD.
